Skip to Main content Skip to Navigation
Journal articles

Asymptotic solution of natural convection problem in a square cavity heated from below

Abstract : Studies a two-dimensional natural convection in a porous, square cavity using a regular asymptotic development in powers of the Rayleigh number. Carries the approximation through to the 34th order. Analyses convergence of the resulting series for the Nusselt number in both monocellular and multicellular cases, providing insight in the validity regions of the power series.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01901123
Contributor : Open Archive Toulouse Archive Ouverte (oatao) <>
Submitted on : Monday, October 22, 2018 - 4:53:24 PM
Last modification on : Thursday, June 18, 2020 - 11:25:40 AM
Long-term archiving on: : Wednesday, January 23, 2019 - 5:17:10 PM

File

Grundmann_20652.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Miloslav Grundmann, Abdelkader Mojtabi, B. van 'T Hof. Asymptotic solution of natural convection problem in a square cavity heated from below. International Journal of Numerical Methods for Heat and Fluid Flow, Emerald, 1996, 6 (5), pp.29-36. ⟨10.1108/09615539610125944⟩. ⟨hal-01901123⟩

Share

Metrics

Record views

44

Files downloads

136